ZUO Ming-xia, LIU Hong-jiao. On the (k-β) Points of Musielak-Orlicz Sequence Spaces Equipped with the Orlicz Norm[J]. 2019, 24(1): 118-123.DOI: 10.15938/j.jhust.2019.01.020.
Abstract:MusielakOrlicz spaces is the generalization ofclassical Orlicz spaces In this paper
we investigated the problem ofcharacterization of the (kβ) points in Musielak Orlicz sequence spaces equippedwith the Orlicz norm Firstly
the definition of (kβ) point is introducedAfterward a criteria for (kβ) points in MusielakOrlicz sequence spaces equippedwith the Orlicz norm was given
and then we got the equivalent condition forlocal property (kβ) of these spaces